Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Side effects of fat burning pills for weight loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi
Doctor :   how can I help you?
User :   i want to reduce my weight.. and fat mainly.. am 5.6" height and 69 kg weight
Doctor :   ok
User :   i am goin gto gym daily..
Doctor :   plz provide your age, gender, occupation and waist circumference
User :   but silll i am not able to reduce... shall i take any fat burner... pillls
User :   will it hv side effects
User :   27
User :   m
User :   software
Doctor :   fat burners have many side effects
Doctor :   i will help you in reducing your weight
User :   sure...
Doctor :   plz provide your waist circumference?
User :   it means
User :   hipsize
Doctor :   waist?
User :   38

Doctor :   ok
User :   sorry no... its 32 - 34
Doctor :   ok
Doctor :   but as per your height your weight seems to be some what normal
Doctor :   your ideal weight should be 66 kgs

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor